Affordable Access

Publisher Website

Partial asymptotic stabilization of nonlinear distributed parameter systems

Authors
Journal
Automatica
0005-1098
Publisher
Elsevier
Publication Date
Volume
41
Issue
1
Identifiers
DOI: 10.1016/j.automatica.2004.08.009
Keywords
  • Stabilization
  • Nonlinear Control
  • Partial Stability
  • Lyapunov Function
  • Infinite-Dimensional Systems
Disciplines
  • Mathematics

Abstract

Abstract The paper is devoted to stability and stabilization of a class of evolution equations arising from mathematical modeling of hybrid mechanical systems with flexible parts. A sufficient condition is obtained for partial strong asymptotic stability of nonlinear, infinite-dimensional dynamic systems in Banach spaces. This result is applied to deriving a control law that stabilizes a part of the variables describing a rotating rigid body endowed with a number of elastic beams. Results of numerical simulations are presented.

There are no comments yet on this publication. Be the first to share your thoughts.